Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 90/min, a grimace when stimulated, active movement and slow, irregular breathing with a weak cry. What is the APGAR score?

5 minHR 90/min
APGAR =
2.Easy
47 kg165 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 47 kg and is 165 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

47 kg165 cm
BMI = kg/m²
3.Medium
E1 / 4+V3 / 5+M? / 6GCS 7?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E1 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 7E1V3
M =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: impaired; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 84 kg and is 151 cm tall. Calculate the BMI and click the WHO weight category.

84 kg151 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 90% on supplemental oxygen, blood pressure 78/46 mmHg, pulse 38/min, alert, temperature 36.0 °C. Which clinical risk group does the patient fall into? Click it.

RR 18SpO₂ 90%O₂SBP 78HR 38AT 36.0 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. APGAR = 6
  2. 2. BMI = 17.3 kg/m²
  3. 3. M = 3
  4. 4. MFS = 75
  5. 5. obesity class II
  6. 6. high

Full step-by-step solutions: practise this topic on examproblems.com.